PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 68(82), pp. 20--36 (2000)
Cylindric Probability Algebras
Miodrag D. Ra\v skovi\'c and Radosav S. Djordjevi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We introduce cylindric probability algebras. These algebras are designed to provide an apparatus for an algebraic study of graded probability logic. We prove the Boolean representation theorem for locally finite-dimensional cylindric probability algebras.
Classification (MSC2000): 03C70
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts